arrow
Volume 30, Issue 2
Existence of Solution for Fractional Differential Problem with a Parameter

Ailing Shi & Shuqin Zhang

Commun. Math. Res., 30 (2014), pp. 157-167.

Published online: 2021-05

Export citation
  • Abstract

We apply the method of lower and upper solutions combined with monotone iterations to fractional differential problem with a parameter. The existence of minimal and maximal solutions is proved for the fractional differential problem with a parameter.

  • Keywords

Caputo derivative, parameter, monotone iterative method.

  • AMS Subject Headings

26A33, 34B15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-157, author = {Ailing and Shi and and 18832 and and Ailing Shi and Shuqin and Zhang and and 18833 and and Shuqin Zhang}, title = {Existence of Solution for Fractional Differential Problem with a Parameter}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {2}, pages = {157--167}, abstract = {

We apply the method of lower and upper solutions combined with monotone iterations to fractional differential problem with a parameter. The existence of minimal and maximal solutions is proved for the fractional differential problem with a parameter.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.02.06}, url = {http://global-sci.org/intro/article_detail/cmr/18975.html} }
TY - JOUR T1 - Existence of Solution for Fractional Differential Problem with a Parameter AU - Shi , Ailing AU - Zhang , Shuqin JO - Communications in Mathematical Research VL - 2 SP - 157 EP - 167 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.02.06 UR - https://global-sci.org/intro/article_detail/cmr/18975.html KW - Caputo derivative, parameter, monotone iterative method. AB -

We apply the method of lower and upper solutions combined with monotone iterations to fractional differential problem with a parameter. The existence of minimal and maximal solutions is proved for the fractional differential problem with a parameter.

Ailing Shi & Shuqin Zhang. (2021). Existence of Solution for Fractional Differential Problem with a Parameter. Communications in Mathematical Research . 30 (2). 157-167. doi:10.13447/j.1674-5647.2014.02.06
Copy to clipboard
The citation has been copied to your clipboard